Today:

Journal of Prime Research in Mathematics


Volume 10,(May 2014)
ISSN 1817-2725
Articles in this Issue
Title Page

Download: PDF


Wiener index of the Tensor Product of Cycles
K. Pattabiraman

Download: PDF



Some Characterizations of Semigroups in Terms of Intuitionistic Fuzzy Interior Ideals
Hidayat Ullah Khan, Nor Haniza Sarmin, Asghar Khan, Faiz Muhammad Khan

Download: PDF



A Numerical Approach for Solving Hammerstein Integral Equations in Banach Spaces
Mostefa Nadir

Download: PDF



Magnetohydrodynamics of Rotating fractional Second Grade Fluid in Porous Medium
Azhar Ali Zafar, Dumitru Vieru, Shahraz akhtar

Download: PDF



A Comparison of Perturbation Techniques for Nonlinear Problems
H. A. Wahab, Saira Bhatti, Muhammad Naeem

Download: PDF



Zagreb Indices and Coindices of Product Graphs
K.Pattabiraman, S. Nagarajan, M.Chendrasekharan

Download: PDF



Topological Structure of 2-Normed Space and Some Results in Linear 2-Normed Spaces Analogous to Baire's Theorem and Banach Steinhaus theorem
P Riyas, K T Ravindran

Download: PDF



A New Lanczos-Type Algorithm for Systems of Linear Equations
Muhammad Farooq, Abdellah Salhi

Download: PDF



Back Side

Download:PDF